# SDR 2008UALA02721

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 59,128 hours, 32,495 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547959U78
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD FRAME JUST ABOVE LWR DOOR STOP FITTING, MIS-DRILLED HOLE IN FRAME.  MAJOR REPAIR ACCOMPLISHED, REPLACED FRAME AT BS 794.3.
